# SDR CALA2017010900042

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1497577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP CRACKED AT RIVET HOLES AT BS 1660 RBL 25. REMOVED AND REPLACED FAIL STRAP AT BS 1660 RBL 25 IAW SRM 51-40-02 PAR 4 FIG 8 PAR 7 FIG 12.
